# SDR AALA201603089036

- Difficulty date: February 4, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436205
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  COUPLING AT FRAME 66 & STRINGER 23 RT HAS ELONGATED HOLE.  REPLACED COUPLING IAW SRM 51-72-11.
